# SDR QXEA0200798

- Difficulty date: May 12, 2002
- Submitted: May 13, 2002
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 11,403 hours, 16,054 cycles
- System (JASC): 2420 · AC Generation System
- Part: Inverter
- Part number: DH103024600CS
- Part serial: AB3127S8
- Condition: Defective
- Location: Cockpit
- Part time: 11,403 hours, 16,054 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA-STRONG ODOR IN COCKPIT. REMOVED AND REPLACED INVERTER. C/W QX MTC 9340002 HGS SYSTEM RTS TEST. AIRCRAFT RETURNED TO SERVICE.
